# SDR ERAA097497

- Difficulty date: September 14, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 15,260 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 23037447
- Part serial: 2395FR
- Condition: Misoverhauled
- Location: Sump
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SUMP COVER  AIR HOLE IS BLOCKED.  RETURNING ON ERA REPAIR ORDER NR RW-900461 REQUESTING WARRANTY REPAIR.
